# SDR R61A201401150114

- Difficulty date: January 15, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 28010017
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT MLG SIDE STAY ATTACH BOLT CORRODED.  MAINTENANCE R & R ATTACH BOLT IAW AMM 32-11-05.
